# SDR UIEA2023040600317

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Lcca
- Part number: A2864012
- Part serial: 1837
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, LATERAL CENTRAL CONTROL ACTUATOR ( M276 ) WITH LEAK HYDRAULIC.( R/R ACTUATOR ASSY - CCA & OVERRIDE IAW AMM 22-13-03. OPS & LEAK CHECK GOOD )
